# SDR 4EZF202310240312

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N63AU
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 60,359 hours, 48,192 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: 8220370123
- Part serial: 2475
- Condition: Failed
- Location: Avionics Rack Ca
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ON THE FLIGHT FROM TNCC TO KOPF, FLIGHT CREW EXPERIENCED A TRANSPONDER & CAPTAIN'S SIDE INSTRUMENT FAILURE AFTER REACHING FL190. AIRCRAFT RETURNED TO TNCC AND HAD AN UNEVENTFUL LANDING. AFTER TROUBLESHOOTING BY MAINTENANCE THE AIR DATA COMPUTER WAS FOUND AT FAULT.
LOG ENTRY: ABOVE FL190 THE TRANSPONDER FAILS AND INSTRUMENTS ON THE CAPTAIN SIDE FAILS ALSO.
